RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 1(259), Pages 183–184 (Mi umn1773)  

Samuil Davidovich Berman (obituary)

Yu. I. Lyubich, I. V. Ostrovskii, D. K. Faddeev, I. R. Shafarevich, L. A. Shor


Full text: PDF file (236 kB)

English version:
Russian Mathematical Surveys, 1988, 43:1, 225–226

Bibliographic databases:

MSC: 01A70, 20Kxx

Citation: Yu. I. Lyubich, I. V. Ostrovskii, D. K. Faddeev, I. R. Shafarevich, L. A. Shor, “Samuil Davidovich Berman (obituary)”, Uspekhi Mat. Nauk, 43:1(259) (1988), 183–184; Russian Math. Surveys, 43:1 (1988), 225–226

Citation in format AMSBIB
\Bibitem{LyuOstFad88}
\by Yu.~I.~Lyubich, I.~V.~Ostrovskii, D.~K.~Faddeev, I.~R.~Shafarevich, L.~A.~Shor
\paper Samuil Davidovich Berman (obituary)
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 1(259)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn1773}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937024}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..225F}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 1
\pages 225--226
\crossref{https://doi.org/10.1070/RM1988v043n01ABEH001515}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R387100009}


Linking options:
  • http://mi.mathnet.ru/eng/umn1773
  • http://mi.mathnet.ru/eng/umn/v43/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:419
    Full text:182
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019